Algebra
Coxeter-like groups for set-theoretic solutions of the Yang–Baxter equation
Comptes Rendus. Mathématique, Volume 351 (2013) no. 11-12, pp. 419-424.

We attach with every finite, involutive, nondegenerate set-theoretic solution of the Yang–Baxter equation a finite group that plays for the associated structure group the role that a finite Coxeter group plays for the associated Artin–Tits group.

On associe à chaque solution ensembliste involutive et non dégénérée de lʼéquation de Yang–Baxter un groupe fini qui joue, pour le groupe de structure associé, le rôle que joue un groupe de Coxeter fini pour le groupe dʼArtin–Tits associé.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.07.002
Dehornoy, Patrick 1

1 Laboratoire de mathématiques Nicolas-Oresme, CNRS UMR 6139, université de Caen, 14032 Caen cedex, France
@article{CRMATH_2013__351_11-12_419_0,
     author = {Dehornoy, Patrick},
     title = {Coxeter-like groups for set-theoretic solutions of the {Yang{\textendash}Baxter} equation},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {419--424},
     publisher = {Elsevier},
     volume = {351},
     number = {11-12},
     year = {2013},
     doi = {10.1016/j.crma.2013.07.002},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.07.002/}
}
TY  - JOUR
AU  - Dehornoy, Patrick
TI  - Coxeter-like groups for set-theoretic solutions of the Yang–Baxter equation
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 419
EP  - 424
VL  - 351
IS  - 11-12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.07.002/
DO  - 10.1016/j.crma.2013.07.002
LA  - en
ID  - CRMATH_2013__351_11-12_419_0
ER  - 
%0 Journal Article
%A Dehornoy, Patrick
%T Coxeter-like groups for set-theoretic solutions of the Yang–Baxter equation
%J Comptes Rendus. Mathématique
%D 2013
%P 419-424
%V 351
%N 11-12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.07.002/
%R 10.1016/j.crma.2013.07.002
%G en
%F CRMATH_2013__351_11-12_419_0
Dehornoy, Patrick. Coxeter-like groups for set-theoretic solutions of the Yang–Baxter equation. Comptes Rendus. Mathématique, Volume 351 (2013) no. 11-12, pp. 419-424. doi : 10.1016/j.crma.2013.07.002. http://www.numdam.org/articles/10.1016/j.crma.2013.07.002/

[1] Chouraqui, F. Garside groups and Yang–Baxter equations, Commun. Algebra, Volume 38 (2010), pp. 4441-4460

[2] Chouraqui, F.; Godelle, E. Finite quotients of groups of I-type | arXiv

[3] Dehornoy, P. Groupes de Garside, Ann. Sci. Éc. Norm. Super., Volume 35 (2002), pp. 267-306

[4] Dehornoy, P.; Digne, F.; Michel, J. Garside families and Garside germs, J. Algebra, Volume 380 (2013), pp. 109-145

[5] Etingof, P.; Schedler, T.; Soloviev, A. Set-theoretical solutions to the quantum Yang–Baxter equation, Duke Math. J., Volume 100 (1999), pp. 169-209

[6] Gateva-Ivanova, T.; Van den Bergh, M. Semigroups of I-type, J. Algebra, Volume 206 (1998), pp. 97-112

[7] Jespers, E.; Okninski, J. Monoids and groups of I-type, Algebr. Represent. Theory, Volume 8 (2005), pp. 709-729

[8] Jespers, E.; Okninski, J. Noetherian Semigroup Algebras, Algebra Appl., vol. 7, Springer-Verlag, 2007

[9] Rump, W. A decomposition theorem for square-free unitary solutions of the quantum Yang–Baxter equation, Adv. Math., Volume 193 (2005), p. 4055

Cited by Sources: